MAUDE Adverse Event Report: COOPERSURGICAL, INC. CARTER-THOMASON II PORT CLOSURE SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY

COOPERSURGICAL, INC. CARTER-THOMASON II PORT CLOSURE SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number CTI-1015P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
During closure carter thomason handpiece broke and became usable.All pieces are attached and no pieces were separated from handpiece.Handpiece taken to quality.

Brand Name
CARTER-THOMASON II PORT CLOSURE SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
MDR Report Key8270112
Report Number8270112
Device Sequence Number13488158
Product Code GCJ
UDI-Device Identifier60888937002920
UDI-Public(01)60888937002920(10)238791(17)231009
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2018
Report Date (Section F) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTI-1015P
Device Lot Number238791
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight63
Date Report Sent to FDA12/18/2018